# SDR AALA20111028TUL08

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 99,177 hours, 18,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 22H INOPERATIVE.  REPINNED WIRES FOR 22H SEAT MOUNTED EMERGENCY LIGHT.
